# SDR C2XA01CL154

- Difficulty date: June 24, 2001
- Submitted: July 2, 2001
- Operation: Air carrier
- Aircraft: N87557
- Make and model: Beech 1900D
- Aircraft serial: UE246
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Condition: Lack Of Lube
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT 3307 THE CREW REPORTED WHEN THE LANDING GEAR WAS EXTENDED ON FINAL APPROACH THE RIGHT GEAR WAS DELAYED FOR ABOUT ONE MINUTE.  THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND SERVICED THE LANDING GEAR HYDRAULIC RESERVOIR.  OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
